# SDR 2002FA0000303

- Difficulty date: February 7, 2002
- Submitted: March 7, 2002
- Operation: General aviation
- Aircraft: N234PT
- Make and model: Beech B36TC
- Aircraft serial: EA662
- Engine: Cont TSIO520*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 63272913
- Part serial: ECL0635
- Condition: Leaking
- Location: Engine
- Part time: 21 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TURBOCHARGER LEAKING OIL IN INDUCTION.  THIS UNIT WAS REMOVED AND RETURNED DIRECTLY TO MFG FOR INVESTIGATION.  THIS IS NR 3 FOR THIS ENGINE.  NO WORD FROM MFG ON CAUSE OF PROBLEM.  ENGINE IS TO BE REPLACED BY MFG.
